MAUDE Adverse Event Report: BECTON, DICKINSON & CO. 16MM X 100MM X 8ML BD VACUTAINER® PLUS PLASTIC COLLECTION KIT

BECTON, DICKINSON & CO. 16MM X 100MM X 8ML BD VACUTAINER® PLUS PLASTIC COLLECTION KIT
Catalog Number 364946
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.Investigation conclusion: as no samples or photos were received for evaluation, the customer's indicated failure mode was not observed by bd.Root cause description: as there was no sample or photo available for evaluation, a root cause could not be determined.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that 16mm x 100mm x 8ml bd vacutainer® plus plastic collection kit was yielding erroneous results.No report of injury or medical intervention.No report of blood exposure to mucous membrane.
 
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other; device single use?: no; device returned to manufacture: no.
 
Event or Problem Description
It was reported that 16mm x 100mm x 8ml bd vacutainer plus plastic collection kit was yielding erroneous results.No report of injury or medical intervention.No report of blood exposure to mucous membrane.

Brand Name
16MM X 100MM X 8ML BD VACUTAINER® PLUS PLASTIC COLLECTION KIT
Common Device Name
COLLECTION KIT
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7700531
Report Number1917413-2018-03087
Device Sequence Number10945825
Product Code KDT
UDI-Device Identifier00382903649464
UDI-Public00382903649464
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364946
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;